# SDR CA080211014

- Difficulty date: January 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 3,003 hours
- Engine: Ge CF348E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 17005825401
- Condition: Broken
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CONTROL CABLES INSP ON LT AND RT WINGS, FOUND AILERON CABLES (LT P/N 170-05825-401, P/N 170-05826-401, RT P/N 170-05827-401, P/N 170-05828-401) WORN AND WITH WIRES BROKEN AT SEVERAL FAIRLEADS, LOCATED AT LT AND RT WINGS IB OF THE RIB 12, 15, 17 AND AT RIB 20.  FLEET ENGINEERING AS BEEN ADVISED (TC NR 20080211014)
